Please use this identifier to cite or link to this item:
Title: Minimum leaf out-branching and related problems
Authors: Gutin, G
Kim, EJ
Razgon, I
First Published: 28-Oct-2009
Citation: THEORETICAL COMPUTER SCIENCE, 2009, 410 (45), pp. 4571-4579
DOI Link: 10.1016/j.tcs.2009.03.036
ISSN: 0304-3975
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.